# SDR 96ZZZX983

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 3210 · Main Landing Gear
- Part: Strap Assy
- Part number: 214031839101
- Condition: Debonded
- Location: Mlg
- Part time: 152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ASSY HAS DEBONDED RUBBER PAD.
